# SDR FDEA201410022920

- Difficulty date: October 2, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB12432
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE BEADED DOUBLER AT XOS 668 FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 FIGURE 71 VOLUME I. REPAIR CLASIFIED MAJOR IAW GMM 6-2-100..
